MathSciNet Relay Station
MathSciNet bibliographic data
MR2246591 37A35 (37A30)
Frantzikinakis, Nikos Uniformity in the polynomial Wiener-Wintner theorem. Ergodic Theory Dynam. Systems 26 (2006), no. 4, 1061–1071.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement